# SDR SWIA201439909

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 16,996 hours, 10,892 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSEWHEEL STEERING INOPERATIVE AFTER EMERGENCY GEAR RELEASE HANDLE IS PULLED.  STOWED EMERGENCY RELEASE HANDLE AND CYCLED NOSEWHEEL STEERING BREAKERS CBP 1 & 2 G2 BOTH SIDES.  DID NOT FIX.  NOSE WHEEL STEERING STILL INOPERATIVE.  AFTER REPAIRING GEAR EXTEND PROBLEM; NWS SYSTEM RESET AND CAME BACK ON-LINE.  OPS CHECKS GOOD.
